# SDR ARWA20020702

- Difficulty date: July 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 52,266 hours, 27,296 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF MIAMI AT 17,000 FEET F/O ARTIFICIAL HORIZON FAILED WITH ATTITUDE FLAG. RETURNED WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT LANDING AT 273,000 LBS.  WIRING CHECK ACCOMPLISHED IAW MM 34-2-2.  REMOVED AND REPLACED 2 AMP C/B B10-58 AND NR 2 ADI AS PER MM 20-50-1 & 34-25-0, ALSO REMOVED AND REPLACED NR 2 INSTRUMENT AMPLIFIER.  NR 2 HORIZON & COMPASS SYSTEM GROUND TEST NORMAL IAW MM 34-25-0 & 34-21-0.  TEST FLIGHT FOUND NR 2 HORIZON SYSTEM OPERATING NORMAL.  AIRCRAFT RETURNED TO SERVICE.
